MAUDE Adverse Event Report: MicroVention, Inc. AZUR CX 35 Detachable; Device, Vascular, For Promoting Embolization

MicroVention, Inc. AZUR CX 35 Detachable; Device, Vascular, For Promoting Embolization
Model Number 45-750617
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2026
Type of Reportable Event Serious Injury

Brand Name
AZUR CX 35 Detachable
Common Device Name
Device, Vascular, For Promoting Embolization
Manufacturer (Section D)
MicroVention, Inc.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
+1(714)247-8000
MDR Report Key50906071
Report Number2032493-2026-08264
Device Sequence Number14971603
Product Code KRD
UDI-Device Identifier00812636021041
UDI-Public(01)00812636021041(11)260504(17)310430(10)0001657446
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K151358
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number45-750617
Device Lot Number0001657446
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/04/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown